List of citations in Numdam for : Algebraic K-theory and etale cohomology

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 3, p. 437-552


Hornbostel, Jens; Kings, Guido

Annales de l'Institut Fourier, Volume 56 (2006) no. 4, p. 1257-1279


Morel, Fabien; Voevodsky, Vladimir

Publications Mathématiques de l'IHÉS, Volume 90 (1999), p. 45-143

Morel, Fabien

Astérisque, no. 256 (1999), 125 p.

Nizioł, Wiesława

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 5, p. 659-681

Tapia, Joseph

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 2, p. 241-277


Batanin, M. A.

Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 4, p. 279-304